# SDR MALA975372

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849MA
- Make and model: Dhav DHC8102
- Aircraft serial: 347
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Pax Exit Sign
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LIGHT BULB IN EMERGENCY EXIT SIGN SEAT 1D INOPERATIVE.  MAINTENANCE RE-LAMPED EXIT SIGN.  OPS CHECK GOOD.  (X)
